# SDR CALA2025022700456

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144A73177
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CHORD AT L/H SIDE STA 727 STR 18A FOUND PITTING CORROSION ON INTERCOSTAL MATTING SURFACE AROUND FASTENER HOLE. REF AAR N/R 9937649. REMOVED AND REPLACED INTERCOSTAL AT STA 727 STR 18A AS PER B737-800 SRM 51-40-02-0G-0 AND DWG 146A0062.
